# SDR DL764060642

- Difficulty date: August 4, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 20,123 hours, 6,804 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 38006081
- Part serial: P1022C
- Condition: Shutdown
- Location: Apu
- Part time: 13,742 hours, 9,211 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AND AUTOSHUTDOWN.  WHEN TURNED BY HAND LOUD NOISE HEARD COMING FROM GEARBOX.  REPLACED APU PER TRANSMITTAL.
